Doctor insights on:
Arms And Face Are Going Numb From Iv Drug Use
See a doctor: Numbness is a neurological symptom, face and arms suggest brain and spinal cord are involved, imperative to see a physician for a thorough neurological examination. Seeking detoxification is also important. Iv drug use is notorious for medical complications.There maybe very harnful impurities in the drugs you are using. ...Read moreSee 1 more doctor answer
I recently went numb in one arm from IV drug use then the numbness went to my other arm and my face and now starting to twich what do I need to do?
Alot of bad stuff: Not here to judge but to put it simply alot of medically bad stuff can happen with IV drug use. For example, you, can get bacteria in your blood and on your heart valves ( endocarditis). The list is long with many serious problems. Go get checked out by a doctor asap. ...Read moreSee 1 more doctor answer
What are some possible reasons that my face and arms go numb whenever i'm intimate with my boyfriend?
Ask your doctor: It may be varied causes. Depends on if it only happens during sex. It could be related to anxiety, or nothing to worry about, or could be something vascular related, etc. Arm going numb, maybe related to position of arm, there may be pressure over a peripheral nerve. Make sure you are always in a comfortable position, and your neck is not being unduly stressed and not in an awkward position. ...Read more
Hyperventilation: Complaint of paresthesias in both upper extremities & peri-oral region of face is a non-physiologic/anatomic pattern of neural function/expression. More likely explanation is systemic metabolic changes in blood acid-base balance incited by hyperventilation. Underlying anxiety disorder is commonly primary cause in the symptom-arousing causal chain of these physiologic events. ...Read more
Hyperventilation: Complaint of paresthesias in both upper extremities & peri-oral region of face is a non-physiologic/anatomic pattern of neural function/expression. More likely explanation are systemic metabolic changes in blood acid-base balance incited by hyperventilation. Underlying anxiety disorder is commonly the primary cause in the symptom-arousing causal chain of these physiologic events. ...Read more
I woke up this morning having a numb arms & face. It's the first time i've experience this numbness. Now, i start to be worried about this. ?
Why does the side of my face go numb and tingly for only a few seconds?And also my legs and arms?Happensat least twice a day no matter what im doing.
A gigantic number of: possibilities. Diagnoses, for any degree of usefulness, are based on extensive knowledge of human anatomy, physiology, frequency of common pathologies & associated symptoms, examination data (external & internal), awareness of the complexity of the Soul?Mind?Brain?Body human existence, pros & cons of most treatment strategies, etc. Symptoms: only perceived by the body owner & very limited clues! ...Read moreSee 1 more doctor answer
Parathesias: Could be the way you sleep, vitamin deficiency ,Vit D, B12 especially if vegetarian. Would check electrolyes like calcium, magnesium, potassium, consider thyroid disease,possible diabetes,lyme disease, autoimmune disease, stress(hyperventilation), and rarely multiple sclerosis. See a doctor/urgent care /neurologist. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Arms and face are numb and white from recent i v drug use
- Arms going numb
- Arms going numb and tingling
- Ask a doctor a question free online
- Arms and legs go numb
- Tips to iv drug use
- Iv drug use
- Facial numbness
- Talk to an addiction specialist online for free